# SDR AALA20100902MIA01

- Difficulty date: September 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 32,346 hours, 13,290 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 4739574
- Condition: Faulted
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED AFTER TAKEOFF  FORWARD CARGO FIRE DETECTION AGENT DISCHARGE LIGHT ILLUMINATED.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FORWARD CARGO FIRE BOTTLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
